# SDR F3LA200200191

- Difficulty date: July 5, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 26,171 hours, 14,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON FLOOR ANGLE INBD OF R1 GUTTER AT BS 336, RBL 54.  FABRICATED AND INSTALLED REPLACEMENT SUPPORT ANGLES PER BOEING DRAWING 65C15677 AND SRM 51-30-2.
